# SDR 99ZZZX3658

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Classic Service Center LLC, repair station KBTR482F
- Aircraft: N5746N
- Make and model: Bell 206L-1
- Aircraft serial: 45461
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Part number: 6893073
- Condition: Failed
- Location: Cntrl To Pc Tee
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILURE - B-NUT FLAIRED
